×

zbMATH — the first resource for mathematics

Periods of second kind differentials of \((n,s)\)-curves. (English) Zbl 1302.30053
Trans. Mosc. Math. Soc. 2013, 245-260 (2013) and Tr. Mosk. Mat. O.-va 74, No. 2, 297-315 (2013).
Summary: Elliptic curves expressions for the periods of elliptic integrals of the second kind in terms of theta-constants have been known since the middle of the 19th century. In this paper we consider the problem of generalizing these results to curves of higher genera, in particular to a special class of algebraic curves, the so-called \((n,s)\)-curves. It is shown that the representations required can be obtained by the comparison of two equivalent expressions for the projective connection, one due to Fay-Wirtinger and the other from Klein-Weierstrass. As a principle example, we consider the case of the genus two hyperelliptic curve, and a number of new Thomae and Rosenhain type formulae are obtained. We anticipate that our analysis for the genus two curve can be extended to higher genera hyperelliptic curves, as well as to other classes of \((n,s)\) non-hyperelliptic curves.

MSC:
30F30 Differentials on Riemann surfaces
14H50 Plane and space curves
PDF BibTeX XML Cite
Full Text: DOI arXiv
References:
[1] Ayano T., Nakayashiki A. On addition formulae for sigma functions of telescopic curves. arXiv:1303.2878 [math.AG] 17 pp. 2012. · Zbl 1273.14072
[2] H. F. Baker, Abelian functions, Cambridge Mathematical Library, Cambridge University Press, Cambridge, 1995. Abel’s theorem and the allied theory of theta functions; Reprint of the 1897 original; With a foreword by Igor Krichever. · Zbl 0848.14012
[3] Baker H.F. Multiply periodic functions. Cambridge Univ. Press, 1907. · JFM 38.0478.05
[4] S. Baldwin, J. C. Eilbeck, J. Gibbons, and Y. Ônishi, Abelian functions for cyclic trigonal curves of genus 4, J. Geom. Phys. 58 (2008), no. 4, 450 – 467. · Zbl 1211.37082 · doi:10.1016/j.geomphys.2007.12.001 · doi.org
[5] Arthur Erdélyi, Wilhelm Magnus, Fritz Oberhettinger, and Francesco G. Tricomi, Higher transcendental functions. Vol. III, McGraw-Hill Book Company, Inc., New York-Toronto-London, 1955. Based, in part, on notes left by Harry Bateman. · Zbl 0064.06302
[6] Bolza O. Ueber die Reduction hyperelliptischer Integrale erster Ordnung und erster Gattung auf elliptische durch eine Transformation vierten Grades, Math. Ann. 1886. Vol.XXVIII. S.447-456.
[7] H. W. Braden, V. Z. Enolski, and Yu. N. Fedorov, Dynamics on strata of trigonal Jacobians and some integrable problems of rigid body motion, Nonlinearity 26 (2013), no. 7, 1865 – 1889. · Zbl 1273.70009 · doi:10.1088/0951-7715/26/7/1865 · doi.org
[8] Harry W. Braden, Victor Z. Enolskii, and Andrew N. W. Hone, Bilinear recurrences and addition formulae for hyperelliptic sigma functions, J. Nonlinear Math. Phys. 12 (2005), no. suppl. 2, 46 – 62. · Zbl 1126.11007 · doi:10.2991/jnmp.2005.12.s2.5 · doi.org
[9] V. M. Bukhshtaber and D. V. Leĭkin, Addition laws on Jacobians of plane algebraic curves, Tr. Mat. Inst. Steklova 251 (2005), no. Nelineĭn. Din., 54 – 126 (Russian, with Russian summary); English transl., Proc. Steklov Inst. Math. 4(251) (2005), 49 – 120.
[10] V. M. Bukhshtaber and D. V. Leĭkin, Solution of the problem of the differentiation of abelian functions with respect to parameters for families of (\?,\?)-curves, Funktsional. Anal. i Prilozhen. 42 (2008), no. 4, 24 – 36, 111 (Russian, with Russian summary); English transl., Funct. Anal. Appl. 42 (2008), no. 4, 268 – 278. · Zbl 1156.14315 · doi:10.1007/s10688-008-0040-4 · doi.org
[11] Buchstaber V.M., Enolski V.Z., Leykin D.V. \( \sigma \)-functions of \( (n,s)\)-curves, Russ. Math. Surv. Vol.54, No. 3. 1999. p.628-630.
[12] V. M. Bukhshtaber, D. V. Leĭkin, and V. Z. Ènol\(^{\prime}\)skiĭ, Rational analogues of abelian functions, Funktsional. Anal. i Prilozhen. 33 (1999), no. 2, 1 – 15, 95 (Russian, with Russian summary); English transl., Funct. Anal. Appl. 33 (1999), no. 2, 83 – 94. · Zbl 1056.14049 · doi:10.1007/BF02465189 · doi.org
[13] Buchstaber V.M., Enolski V.Z., Leykin D.V. Multi-Dimensional Sigma-Functions. arXiv:1208.0990 [math-ph]. 2012. 267 p.
[14] Victor Enolski, Betti Hartmann, Valeria Kagramanova, Jutta Kunz, Claus Lämmerzahl, and Parinya Sirimachan, Inversion of a general hyperelliptic integral and particle motion in Hořava-Lifshitz black hole space-times, J. Math. Phys. 53 (2012), no. 1, 012504, 35. · Zbl 1273.83099 · doi:10.1063/1.3677831 · doi.org
[15] Eilbeck J.C., Gibbons J., Ônishi Y., Previato E. From equations of Jacobians or Kummer varieties to Coble hypersurfaces.
[16] J. C. Eilbeck, V. Z. Enolski, S. Matsutani, Y. Ônishi, and E. Previato, Abelian functions for trigonal curves of genus three, Int. Math. Res. Not. IMRN 1 (2008), Art. ID rnm 140, 38. · Zbl 1210.14032 · doi:10.1093/imrn/rnm140 · doi.org
[17] M. England and J. C. Eilbeck, Abelian functions associated with a cyclic tetragonal curve of genus six, J. Phys. A 42 (2009), no. 9, 095210, 27. · Zbl 1157.14303 · doi:10.1088/1751-8113/42/9/095210 · doi.org
[18] Matthew England, Higher genus abelian functions associated with cyclic trigonal curves, SIGMA Symmetry Integrability Geom. Methods Appl. 6 (2010), Paper 025, 22. · Zbl 1188.14019 · doi:10.3842/SIGMA.2010.025 · doi.org
[19] Hershel M. Farkas and Irwin Kra, Riemann surfaces, Graduate Texts in Mathematics, vol. 71, Springer-Verlag, New York-Berlin, 1980. · Zbl 0764.30001
[20] John D. Fay, Theta functions on Riemann surfaces, Lecture Notes in Mathematics, Vol. 352, Springer-Verlag, Berlin-New York, 1973. · Zbl 0281.30013
[21] Dzh. Kharnad and V. Z. Ènol\(^{\prime}\)skiĭ, Schur function expansion of Kadomtsev-Petviashvili \?-functions associated with algebraic curves, Uspekhi Mat. Nauk 66 (2011), no. 4(400), 137 – 178 (Russian, with Russian summary); English transl., Russian Math. Surveys 66 (2011), no. 4, 767 – 807. · Zbl 1231.14025 · doi:10.1070/RM2011v066n04ABEH004755 · doi.org
[22] Samuel Grushevsky and Riccardo Salvati Manni, Two generalizations of Jacobi’s derivative formula, Math. Res. Lett. 12 (2005), no. 5-6, 921 – 932. · Zbl 1093.14040 · doi:10.4310/MRL.2005.v12.n6.a12 · doi.org
[23] Felix Klein, Ueber hyperelliptische Sigmafunctionen, Math. Ann. 32 (1888), no. 3, 351 – 380 (German). · JFM 20.0491.01 · doi:10.1007/BF01443606 · doi.org
[24] Felix Klein, Zur Theorie der Abel’schen Functionen, Math. Ann. 36 (1890), no. 1, 1 – 83 (German). · JFM 22.0498.01 · doi:10.1007/BF01199432 · doi.org
[25] Komeda J., Matsutani Sh., Previato E. The sigma function for Weierstrass semigroups \( \langle 3,7,8\rangle \) and \( \langle 6,13,14,15,16\rangle \). arXiv:1303.0451 [math-ph], 2012. · Zbl 1284.14045
[26] D. Korotkin and V. Shramchenko, On higher genus Weierstrass sigma-function, Phys. D 241 (2012), no. 23-24, 2086 – 2094. · Zbl 1262.14033 · doi:10.1016/j.physd.2012.01.002 · doi.org
[27] Shigeki Matsutani and Emma Previato, Jacobi inversion on strata of the Jacobian of the \?_\?\? curve \?^\?=\?(\?), J. Math. Soc. Japan 60 (2008), no. 4, 1009 – 1044. · Zbl 1160.14018
[28] A. I. Markushevich, Introduction to the classical theory of abelian functions, Translations of Mathematical Monographs, vol. 96, American Mathematical Society, Providence, RI, 1992. Translated from the 1979 Russian original by G. Bluher. · Zbl 0743.14033
[29] Matsutani Sh. Sigma functions for a space curve \( (3, 4, 5)\) type with an appendix by J. Komeda. arXiv:1112.4137 [math-ph], 2012.
[30] Atsushi Nakayashiki, Sigma function as a tau function, Int. Math. Res. Not. IMRN 3 (2010), 373 – 394. · Zbl 1197.14049 · doi:10.1093/imrn/rnp135 · doi.org
[31] Atsushi Nakayashiki, On algebraic expressions of sigma functions for (\?,\?) curves, Asian J. Math. 14 (2010), no. 2, 175 – 211. · Zbl 1214.14028 · doi:10.4310/AJM.2010.v14.n2.a2 · doi.org
[32] Rosenhain G. Abhandlung über die Functionen zweier Variablen mit fier Perioden welche die Inversion sind der ultra-elliptische Integrale erster Klasse. Translation to German from Latin manuscript published in 1851. Ostwald Klassiker der Exacten Wissenschaften, Nr. Vol.65. Leipzig: Verlag von Wilhelm Engelmann, 1895. S.1-96.
[33] Wilhelm Wirtinger, Integrale dritter Gattung und linear polymorphe Funktionen, Monatsh. Math. Phys. 51 (1944), 101 – 114 (German). · Zbl 0061.15610
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.